# SDR ABXR2018051700156

- Difficulty date: May 17, 2018
- Submitted: May 17, 2018
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N373CM
- Make and model: Boeing 767338
- Aircraft serial: 24929
- Aircraft time: 88,060 hours, 30,450 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141T3001139
- Condition: Damaged
- Location: Bs 434
- Part time: 88,060 hours, 30,450 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF ROUND AND ELONGATED HOLES IN THE END OF STRINGER 3L FORWARD OF BS 434.  REPLACED THE STRINGER SECTION 3L BETWEEN BS 390 TO 434 IAW REA 47316REA09, REV A.
